# SDR R61A2021122001026

- Difficulty date: December 10, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 35,400 hours, 27,088 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: 17062480407
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONTAL STABILIZER BEARING FITTING DAMAGED ON I/B SIDE AROUND ENTIRE CIRCUMFERENCE. : PERFORMED TEMPORARY REPAIR ON LH HORIZONTAL STABILIZER BEARING FITTING ON I/B SIDE AROUND ENTIRE CIRCUMFERENCE BY SPOT FACING. REMAINING THICKNESS 0.517" REF ETD2021-170-042088 REV A. THIS REPAIR IS
CONSIDERED TEMPORARY AS IT REQUIRE A DETAILED STRUCTURAL ANALYSIS. THE VALIDITY OF THIS REPAIR IS 12 MONTHS AS OF DECEMBER 15,2021.(ORIGINAL ISSUANCE OF THIS DOCUMENT) OR TILL SUBSTANTIATION IS INCLUDED , WHICHEVER OCCURS FIRST. NO ADDITIONAL INSPECTION REQUIRED DURING THE 12 MONTHS VALIDITY OF TEMPORARY REPAIR.
